# SDR DALA2014102305760

- Difficulty date: October 22, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 30,649 hours, 16,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  SKIN IN FWD CARGO BAY ON FRAME 30+12 BETWEEN STRINGERS 41-42R.   FOUND WITHIN LIMITS IAW SRM 53-21-11, TABLE 101, PARA 4E DIAGRAM 105.
